Back to Ask the Diabetes Team Ask the Diabetes Team

From Oklahoma, USA:

My nephew lives with me and has for the last three years. In June of this year we found out he has Post Traumatic Stress Syndrome. He also has Major Depressive Disorder. His HA1C has shot up from a 6.7 to 9.4 He is taking 150mg of Zoloft and 900mg of Trileptal, which is for seizures but is used to enhance the Zoloft. Could this medication change his blood sugars? Is there any medication that would not have a big effect on blood sugars? We have increased his insulin Humulin N from 36 units to 40 units in the a.m. and in the p.m from 16 units to 20. He still has some high sugar reading in the a.m but not as many. He is 6'3" and weighs 178 lbs.


This question needs to be answered by a child psychiatrist with expertise in psychotropic medications.


Original posting 22 Dec 2003
Posted to Other Medications


  Home Return to Top

Last Updated: Tuesday April 06, 2010 15:09:52
This Internet site provides information of a general nature and is designed for educational purposes only. If you have any concerns about your own health or the health of your child, you should always consult with a physician or other health care professional.

This site is published by T-1 Today, Inc. (d/b/a Children with Diabetes), a 501c3 not-for-profit organization, which is responsible for its contents.
By using this site, you agree to our Terms of Use, Legal Notice, and Privacy Policy.
© Children with Diabetes, Inc. 1995-2015. Comments and Feedback.